MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. CABRIO CABLE; ELECTRODE CABLE

AD-TECH MEDICAL INSTRUMENT CORP. CABRIO CABLE; ELECTRODE CABLE
Model Number L-SRL-4DIN
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer informed us that the package label conflicted with the directions for use and asked us to clarify.There was no patient impact.
 
Additional Manufacturer Narrative
Updated 6/13/2022.As documented within the complaint, there was no impact to the patient as a result of this issue.Per our risk assessment, the risk remains alap (as low as possible) and matches that of the risk file.No updates are needed to the risk file at this time.This complaint coincides with correction 2183456-08182021-c-001 (recalls: z-2494-2021, z-2495-2021, z-2496-2021) and cause, corrections, corrective and preventative actions are detailed further in those reports.This complaint is closed and the trend code is being monitored for future occurence.
 
Event or Problem Description

Brand Name
CABRIO CABLE
Common Device Name
ELECTRODE CABLE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
pamela stogsdill
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key12393838
Report Number2183456-2021-00008
Device Sequence Number16992256
Product Code IKD
UDI-Device Identifier00841823106216
UDI-Public(01)00841823106216(17)250501(10)0146512123050
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model NumberL-SRL-4DIN
Device Catalogue NumberL-SRL-4DIN
Device Lot Number123050
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2183456-08182021-C-001
Patient Sequence Number1
Patient SexUnknown